# SDR 2001F00458

- Difficulty date: September 21, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253721495
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY TRACK AND PROFILE ARE CORRODED.  REMOVED AND REPLACED LAVATORY TRACK AND PROFILE IAW SAAB SRM 51-40-21.  REF SIMA200126506.  (M)
